U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Arm still hurts 3 months after having pneumonia shot?

1 doctor answer4 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
See a doctor: You should not be having pain at the injection site for months after an injection unless something is seriously wrong. Either they hit a nerve, there is infection or a blood collection at the site, or some other issue. This needs to be assessed medically and dealt with once the source of pain has been determined. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 15, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.